# SDR QEM2004F00000

- Difficulty date: June 14, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: GOGBE
- Make and model: Boeing 737-300
- Engine: Cfmint CFM563C1
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Cracked
- Location: Turbine Wheel
- Part time: 5,655 hours, 2,823 cycles
- Component: Turbine Wheel
- Component part number: 1475M29P02
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE HPT DISC WAS FOUND WITH 5 CRACKED FIR TREES.  MFG WAS INFORMED AND HAVE REQUESTED THE HPT DISC AND HPT BLADES BE RETURNED FOR INVESTIGATION.  HPT AND LPT NOZZLE WERE INSPECTED AND NO DEFECTS THAT COULD HAVE AFFECTED THE DISC NOTED.  FUEL NOZZLES FLOW, WERE SATISFACTORY.  THE ENGINE HAD EXPERIENCED AN OVER TEMPERATURE EVENT OF DURATION 33 SECONDS, PEAK EGT 975.5 DEG CAUSED BKA VBV SCHEDULING PROBLEM.
